# SDR AALA20171206011

- Difficulty date: December 6, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N772AN
- Make and model: Boeing 777223
- Aircraft serial: 29580
- Aircraft time: 76,011 hours, 9,639 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Computer
- Part number: 4885501002
- Condition: Faulted
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS GROUNDED. CLIMBOUT GEAR UP FLAPS 5 - 1 DEGREE, CAPTAIN NOTICED NO MANUAL TRIM AUTHORITY UP OR DOWN ON BOTH YOKE TRIM SWITCHES. WITH AP VNAV WOULD NOT CLIMB TO HIGHER ALTITUDE. AIRCRAFT REMOVED FOR SERVICE FOR EVALUATION AND TROUBLESHOOTING. MAINTENANCE FOUND EICAS FAULT MSG ON PRIMARY FLIGHT COMPUTER CENTER. ALSO TROUBLESHOT GUST SUPPRESSOR MESSAGE TO THE UPPER TRANSDUCER (FAULT) PER FIM TASK 27-41-00-810 AND 27-21-00-810-827.  REPLACED CENTER ACE COMPUTER IAW AMM 27-02-02. SATISFACTORY GROUND TEST COMPLETED.
